MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012631-19
Medical Device Problem Codes Leak/Splash (1354); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: device code: 2017 clarifier: incorrect prep.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.It should be noted that the omnilink elite instructions for use (ifu) states: prepare an inflation device syringe with diluted contrast medium.Attach an inflation device syringe to the stopcock; attach to the inflation port.With the tip down, orient the delivery system vertically.Open the stopcock to delivery system; pull negative for 30 seconds; release to neutral for contrast fill.Close the stopcock to the delivery system; purge the inflation device syringe of all air.Repeat steps until all air is expelled.In this case, it is unknown if the ifu deviation contributed to the reported event.A conclusive cause for the reported leak splash cannot be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Na.
 
Event or Problem Description
It was reported that the procedure was to treat a common iliac artery lesion.A 8.0×19mm omnilink elite balloon expandable stent system (bes) was delivered to the target lesion; however, when air aspiration was performed, more air was aspirated than usual.It was suspected that the bes could have a leak; therefore, the bes was removed.Another omnilink elite was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18846161
Report Number2024168-2024-02787
Device Sequence Number15392888
Product Code NIO
UDI-Device Identifier08717648178498
UDI-Public08717648178498
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1012631-19
Device Lot Number3051541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown